# SDR ASOA201701061033

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND INTERNAL JACKING FITTING, LT INTERCOSTAL CORRODED. REMOVED AND REPLACED THE INTERCOSTAL, DUCT SPLICE & INTERCOSTAL ANGLE IAW EA 30-2017-004 REV .
